Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 27, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at May 28, 2011, 3:04 PM MST for Coconino County, Gila County, Yavapai County, Arizona. It took effect at May 29, 2011, 6:00 AM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2011, 3:04 PM MST (22:04 UTC)
- In effect from
- May 29, 2011, 6:00 AM MST
- Expired
- May 29, 2011, 9:00 PM MST
- In force
- 15 hr
- Issued by
- NWS Flagstaff, AZ
Counties Coconino County, AZ, Gila County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 51 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2320 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 399 m²/s²
- 0-3 km storm-relative helicity
- 556 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991 WWUS75 KFGZ 282204 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 304 PM MST SAT MAY 28 2011 ...STRONG WINDS EXPECTED ACROSS NORTHERN ARIZONA THIS WEEKEND... .AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS ARIZONA THROUGH MONDAY. STRONG WINDS WILL CONTINUE INTO THIS EVENING..AND BECOME EVEN STRONGER ON SUNDAY. WINDS ON SUNDAY ARE EXPECTED TO BE THE STRONGEST WINDS EXPERIENCED ACROSS NORTHERN ARIZONA THIS SPRING. AZZ004>007-009>017-039-040-290615- /O.UPG.KFGZ.HW.A.0001.110529T1500Z-110530T0400Z/ /O.NEW.KFGZ.HW.W.0002.110529T1300Z-110530T0400Z/ /O.CON.KFGZ.WI.Y.0026.000000T0000Z-110529T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 304 PM MST SAT MAY 28 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: STRONG WINDS CONTINUE THIS AFTERNOON AND INTO THE EVENING...DIMINISHING SLIGHTLY TONIGHT. THE WINDS WILL BECOME MUCH STRONGER ON SUNDAY BEFORE DIMINISHING LATE SUNDAY NIGHT. * WINDS: FOR THIS AFTERNOON AND EARLY EVENING...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH WILL CONTINUE. FOR SUNDAY...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 65 MPH OR HIGHER ARE LIKELY. * IMPACTS: AREAS OF BLOWING DUST ARE LIKELY ACROSS PORTIONS OF EASTERN ARIZONA INCLUDING INTERSTATE 40 FROM EAST OF FLAGSTAFF TO THE NEW MEXICO BORDER. ON SUNDAY...VERY STRONG AND DAMAGING WINDS ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-038-290615- /O.NEW.KFGZ.WI.Y.0027.110529T1300Z-110530T0400Z/ /O.CON.KFGZ.WI.Y.0026.000000T0000Z-110529T0300Z/ YAVAPAI COUNTY MOUNTAINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SEDONA 304 PM MST SAT MAY 28 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: WINDS CONTINUE THIS AFTERNOON AND INTO THE EVENING...DIMINISHING SLIGHTLY TONIGHT. THE WINDS WILL INCREASE AGAIN AND BECOME STRONGER ON SUNDAY BEFORE DIMINISHING LATE SUNDAY NIGHT. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. * IMPACTS: WINDS MAY CAUSE DIFFICULTY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ018-037-290615- /O.NEW.KFGZ.WI.Y.0027.110529T1300Z-110530T0400Z/ NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- INCLUDING THE CITIES OF...PAYSON...COTTONWOOD...CAMP VERDE 304 PM MST SAT MAY 28 2011 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY. * TIMING: WINDS WILL INCREASE AND BECOME STRONGER SUNDAY MORNING AND THEN DIMINISHING LATE SUNDAY EVENING. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. * IMPACTS: WINDS MAY CAUSE DIFFICULTY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
5 follow-up statements
930 WWUS75 KFGZ 290301 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 801 PM MST SAT MAY 28 2011 ...STRONG WINDS EXPECTED ACROSS NORTHERN ARIZONA THIS WEEKEND... .AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS ARIZONA THROUGH MONDAY. STRONG WINDS WILL CONTINUE INTO THIS EVENING...DECREASE FOR MOST LOCATIONS OVERNIGHT...AND BECOME EVEN STRONGER ON SUNDAY. WINDS ON SUNDAY ARE EXPECTED TO BE THE STRONGEST WINDS EXPERIENCED ACROSS NORTHERN ARIZONA THIS SPRING. AZZ004>007-009>017-039-040-291115- /O.EXP.KFGZ.WI.Y.0026.000000T0000Z-110529T0300Z/ /O.CON.KFGZ.HW.W.0002.110529T1300Z-110530T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 801 PM MST SAT MAY 28 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY. * TIMING: WINDS WILL CONTINUE TO DIMINISH SLIGHTLY FOR MOST LOCATIONS TONIGHT. THE WINDS WILL BECOME MUCH STRONGER ON SUNDAY BEFORE DIMINISHING LATE SUNDAY NIGHT. * WINDS: ON SUNDAY...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 65 MPH OR HIGHER ARE LIKELY. * IMPACTS: AREAS OF BLOWING DUST ARE LIKELY ACROSS PORTIONS OF EASTERN ARIZONA INCLUDING INTERSTATE 40 FROM EAST OF FLAGSTAFF TO THE NEW MEXICO BORDER. ON SUNDAY...VERY STRONG AND DAMAGING WINDS ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-038-291115- /O.EXP.KFGZ.WI.Y.0026.000000T0000Z-110529T0300Z/ /O.CON.KFGZ.WI.Y.0027.110529T1300Z-110530T0400Z/ YAVAPAI COUNTY MOUNTAINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SEDONA 801 PM MST SAT MAY 28 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY. * TIMING: WINDS WILL CONTINUE TO DIMINISH SLIGHTLY FOR MOST LOCATIONS TONIGHT. WIND SPEEDS WILL INCREASE AND BECOME STRONGER ON SUNDAY BEFORE DIMINISHING LATE SUNDAY NIGHT. * WINDS: ON SUNDAY...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. * IMPACTS: WINDS MAY CAUSE DIFFICULTY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ018-037-291115- /O.CON.KFGZ.WI.Y.0027.110529T1300Z-110530T0400Z/ NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- INCLUDING THE CITIES OF...PAYSON...COTTONWOOD...CAMP VERDE 801 PM MST SAT MAY 28 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY. * TIMING: WINDS WILL INCREASE AND BECOME STRONG SUNDAY MORNING AND THEN DIMINISH LATE SUNDAY EVENING. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. * IMPACTS: WINDS MAY CAUSE DIFFICULTY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
597 WWUS75 KFGZ 290451 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 951 PM MST SAT MAY 28 2011 ...STRONG WINDS EXPECTED ACROSS NORTHERN ARIZONA THIS WEEKEND... .AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS ARIZONA THROUGH MONDAY. WINDS ON SUNDAY ARE EXPECTED TO BE THE STRONGEST WINDS EXPERIENCED ACROSS NORTHERN ARIZONA THIS SPRING. AZZ004>007-009>017-039-040-291300- /O.CON.KFGZ.HW.W.0002.110529T1300Z-110530T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 951 PM MST SAT MAY 28 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY. * TIMING: VERY STRONG WINDS WILL DEVELOP BY EARLY SUNDAY MORNING AND CONTINUE THROUGH THE DAY. * WINDS: SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 65 MPH OR HIGHER ARE LIKELY. * IMPACTS: AREAS OF BLOWING DUST WILL DEVELOP ACROSS PORTIONS OF EASTERN ARIZONA...INCLUDING ALONG INTERSTATE 40 FROM EAST OF FLAGSTAFF TO THE NEW MEXICO BORDER. THIS BLOWING DUST MAY REDUCE VISIBILITIES TO NEAR ZERO AT TIMES...AND HAZARDOUS TRAVEL CONDITIONS ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-018-037-038-291300- /O.CON.KFGZ.WI.Y.0027.110529T1300Z-110530T0400Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...PAYSON...COTTONWOOD... CAMP VERDE...SEDONA 951 PM MST SAT MAY 28 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM MST SUNDAY. * TIMING: STRONG WINDS WILL DEVELOP BY EARLY SUNDAY MORNING AND CONTINUE THROUGH THE DAY. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. * IMPACTS: WINDS MAY CAUSE DIFFICULTY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
329 WWUS75 KFGZ 291253 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 553 AM MST SUN MAY 29 2011 ...STRONG WINDS EXPECTED ACROSS NORTHERN ARIZONA TODAY... .AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS ARIZONA THROUGH MONDAY. WINDS TODAY ARE EXPECTED TO BE THE STRONGEST WINDS EXPERIENCED ACROSS NORTHERN ARIZONA THIS SPRING. AZZ004>007-009>017-039-040-292100- /O.CON.KFGZ.HW.W.0002.110529T1300Z-110530T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 553 AM MST SUN MAY 29 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM MST THIS EVENING. * TIMING: VERY STRONG WINDS WILL DEVELOP BY EARLY THIS MORNING AND CONTINUE THROUGH THE DAY. * WINDS: SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 65 MPH OR HIGHER ARE LIKELY. * IMPACTS: AREAS OF BLOWING DUST WILL DEVELOP ACROSS PORTIONS OF EASTERN ARIZONA...INCLUDING ALONG INTERSTATE 40 FROM EAST OF FLAGSTAFF TO THE NEW MEXICO BORDER. THIS BLOWING DUST MAY REDUCE VISIBILITIES TO NEAR ZERO AT TIMES...AND HAZARDOUS TRAVEL CONDITIONS ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-018-037-038-292100- /O.CON.KFGZ.WI.Y.0027.110529T1300Z-110530T0400Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...PAYSON...COTTONWOOD... CAMP VERDE...SEDONA 553 AM MST SUN MAY 29 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM MST THIS EVENING. * TIMING: STRONG WINDS WILL DEVELOP BY EARLY THIS MORNING AND CONTINUE THROUGH THE DAY. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. * IMPACTS: WINDS MAY CAUSE DIFFICULTY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
185 WWUS75 KFGZ 292016 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 116 PM MST SUN MAY 29 2011 ...STRONG WINDS EXPECTED ACROSS NORTHERN ARIZONA TODAY... .AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS ARIZONA THROUGH MONDAY. WINDS TODAY ARE EXPECTED TO BE THE STRONGEST WINDS EXPERIENCED ACROSS NORTHERN ARIZONA THIS SPRING. AZZ004>007-009>017-039-040-300400- /O.CON.KFGZ.HW.W.0002.000000T0000Z-110530T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 116 PM MST SUN MAY 29 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. * TIMING: VERY STRONG WINDS WILL CONTINUE THROUGH THE DAY. * WINDS: SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 55 TO 65 MPH OR HIGHER ARE LIKELY. * IMPACTS: AREAS OF BLOWING DUST WILL CONTINUE AND INCREASE ACROSS PORTIONS OF EASTERN ARIZONA...INCLUDING ALONG INTERSTATE 40 FROM EAST OF FLAGSTAFF TO THE NEW MEXICO BORDER NORTHWARD TO THE CHINLE VALLEY AND FOUR CORNERS. THIS BLOWING DUST MAY REDUCE VISIBILITIES TO NEAR ZERO AT TIMES...AND HAZARDOUS TRAVEL CONDITIONS ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-018-037-038-300400- /O.CON.KFGZ.WI.Y.0027.000000T0000Z-110530T0400Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...PAYSON...COTTONWOOD... CAMP VERDE...SEDONA 116 PM MST SUN MAY 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THE DAY. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. * IMPACTS: WINDS MAY CAUSE DIFFICULTY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
252 WWUS75 KFGZ 300400 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 900 PM MST SUN MAY 29 2011 AZZ004>007-009>017-039-040-300500- /O.EXP.KFGZ.HW.W.0002.000000T0000Z-110530T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 900 PM MST SUN MAY 29 2011 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM MST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MST THIS EVENING. WINDS HAVE STARTED TO DECREASE ACROSS NORTHERN ARIZONA THIS EVENING. AS SUCH...THE HIGH WIND WARNING IS BEING ALLOWED TO EXPIRE. $$ AZZ008-018-037-038-300500- /O.EXP.KFGZ.WI.Y.0027.000000T0000Z-110530T0400Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...PAYSON...COTTONWOOD... CAMP VERDE...SEDONA 900 PM MST SUN MAY 29 2011 ...WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING. WINDS HAVE STARTED TO DECREASE ACROSS NORTHERN ARIZONA THIS EVENING. AS SUCH...THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 28, 9:25 AM MST, 5 hours 39 minutes earlier.
Area forecast discussion, May 28, 9:25 AM MST, 5 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 925 AM MST SAT MAY 28 2011 .SYNOPSIS...AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL MOVE DOWN THE WEST COAST TODAY AND OVER NEVADA ON SUNDAY. THE MAIN IMPACT FROM THIS SYSTEM WILL BE WINDY CONDITIONS TODAY AND VERY STRONG WINDS ON SUNDAY. THERE WILL BE A SLIGHT CHANCE OF SHOWERS FROM LATE SUNDAY INTO EARLY MONDAY ALONG WITH COOLER TEMPERATURES. EXPECT A WARMING TREND TUESDAY THROUGH THURSDAY. && .DISCUSSION...BREEZY SURFACE WINDS HAVE ALREADY PICKED UP ACROSS MUCH OF NORTHERN ARIZONA THIS MORNING. THE MORNING SOUNDING SHOWED 50 TO 55 KT WINDS FROM ABOUT 11000 FEET MSL UP. SURFACE WINDS WILL INCREASE THIS MORNING AND INTO EARLY AFTERNOON AS THE STRONGER WINDS ALOFT MIX TO THE SURFACE. CURRENT WIND ADVISORY AND RED FLAG WARNING LOOK GOOD FOR TODAY. SURFACE WINDS WILL DECREASE SOME THIS EVENING...BUT WILL REMAIN BREEZY. SOME PASSES AND LOCATIONS NORTHEAST OF HIGHER TERRAIN WILL REMAIN WINDY TONIGHT. THE LOW PRESSURE CENTER WILL MOVE OVER WESTERN NEVADA BY 12Z (5 AM MST) SUNDAY INCREASING THE WINDS OVER ARIZONA. FORECAST SOUNDINGS INDICATE THAT FREE AIR WINDS AS HIGH AS 50KTS (58 MPH) WILL DROP TO AROUND 8500 MSL OVERNIGHT TONIGHT AND INTO SUNDAY MORNING. THE SURFACE WINDS WILL BE EVEN STRONGER ON SUNDAY THAN TODAY. BOTTOM LINE...SUNDAY WILL BE ONE OF THE WINDIEST DAYS WE HAVE SEEN ACROSS NORTHERN ARIZONA THIS SPRING. PLEASE SAY TUNED AS THIS POTENTIALLY DANGEROUS WEATHER SITUATION DEVELOPS. && .PREV DISCUSSION /245 AM MST/...AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL DEVELOP ALONG THE WEST COAST AND MOVE ACROSS THE WESTERN STATES TODAY THROUGH MONDAY. HOLIDAY TRAVELERS SHOULD BE PREPARED FOR ADVERSE AND POTENTIALLY HAZARDOUS WEATHER THIS WEEKEND. FOR TODAY...TEMPS WILL REMAIN NEAR SEASONABLE LEVELS. WINDS WILL INCREASE WITH SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS OF 40 TO 50 MPH DEVELOPING BY THE AFTERNOON. FOR SUNDAY...THE LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN CALIFORNIA AND INTO NEVADA. SFC PRESSURE GRADIENTS OVER NORTHERN ARIZONA WILL STRENGTHEN SUBSTANTIALLY. WINDS WILL INCREASE DURING THE DAY BECOMING SOUTHWEST 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH OR HIGHER. AREAS OF BLOWING DUST ARE LIKELY ACROSS EASTERN AZ. DAYTIME TEMPS WILL COOL BY ABOUT 8 TO 12 DEGREES. SUNDAY NIGHT...THE COLD FRONT WILL MOVE ACROSS THE AREA AND ISOLATED TO SCATTERED SHOWERS WILL DEVELOP MAINLY ALONG THE NRN BORDER REGION AND POSSIBLY AS FAR SOUTH AS THE MOGOLLON RIM. MODELS INDICATE ONLY SCANT MOISTURE SO ONLY LIGHT AMOUNTS OF RAIN AND HIGH ELEVATION SNOW IS EXPECTED. SNOW LEVELS WILL BRIEFLY FALL AS LOW AS 7000 TO 7500 FEET BY LATE SUNDAY AND EARLY MONDAY ACROSS NRN AZ. OVERNIGHT TEMPS WILL FALL INTO THE UPPER 20S AND LOWER 30S AT ELEVATIONS ABOVE 7000 FEET WITH TEMPS IN THE UPPER 30S TO MID 40S ELSEWHERE. BY MID WEEK...SUBSTANTIAL RIDGING WILL DEVELOP ACROSS THE SOUTHERN PLAINS AND NRN MEXICO AND TEMPS WILL RETURN TO SEASONABLE LEVELS. AS THE RIDGE DEVELOPS...SUBTROPICAL MOISTURE FROM THE GULF OF MEXICO WILL PUSH NORTHWESTWARD ACROSS NEW MEXICO AND INTO EASTERN AZ BRINGING A CHANCE OF SHOWERS...THUNDERSTORMS...AND DRY LIGHTNING. ELSEWHERE...IT WILL REMAIN MOSTLY CLEAR AND DRY. && .AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS WILL CONTINUE FOR THE NEXT 24 HOURS. EXPECT STRONG SOUTHWEST WINDS OF 20-30 KT WITH GUSTS TO 40 KT THIS AFTERNOON AS A LOW PRESSURE SYSTEM APPROACHES ARIZONA. WINDS WILL DECREASE TO 10-20 KT WITH GUSTS TO 30 KT MOST AREAS OVERNIGHT. HOWEVER...LOCALLY STRONG WINDS GUSTING IN EXCESS OF 40 KT ARE POSSIBLE EAST OF HIGHER TERRAIN FEATURES SUCH AS THE SAN FRANCISCO PEAKS AND KAIBAB PLATEAU. EVEN STRONGER WINDS ARE EXPECTED ON SUNDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...FOR TODAY...STRONGER WINDS WILL DEVELOP AS A PACIFIC LOW APPROACHES ARIZONA. A RED FLAG WARNING IS IN EFFECT FOR MUCH OF NORTHERN ARIZONA BELOW 6500 FEET AND THE WHITE MOUNTAINS TODAY. BREEZY WINDS WILL CONTINUE TONIGHT WITH POOR RH RECOVERY ANTICIPATED. ON SUNDAY...EXPECT VERY STRONG WINDS WITH WIND GUSTS EXCEEDING 50 MPH AT TIMES...ESPECIALLY FROM THE MOGOLLON RIM NORTHWARD. COOLER TEMPERATURES AND INCREASED MOISTURE ON SUNDAY WILL NOT BE ENOUGH TO KEEP RH VALUES AT LOWER ELEVATIONS FROM DROPPING BELOW 15 PERCENT. AS A RESULT...A FIRE WEATHER WATCH IS IN EFFECT DURING THE DAY FOR PORTIONS OF NORTHERN ARIZONA...PRIMARILY BELOW 6000 FEET. SUNDAY NIGHT...THE UPPER LOW WILL CROSS THE STATE...BRINGING A SLIGHT CHANCE OF SHOWERS TO THE HIGHER TERRAIN NORTH OF INTERSTATE 40. FOR MONDAY THROUGH WEDNESDAY...THE WEEKEND LOW PRESSURE SYSTEM WILL HEAD EASTWARD. HIGH PRESSURE WILL THEN BEGIN TO BUILD OVER TEXAS WHILE ANOTHER LOW PRESSURE SYSTEM DEVELOPS OFF THE WEST COAST. THE MAIN IMPACT OF THIS PATTERN SHIFT THROUGH WEDNESDAY WILL BE INCREASING DAYTIME TEMPERATURES AND LOWERING RELATIVE HUMIDITY VALUES. WINDS WILL BE LIGHTER ON MONDAY...BUT AS THE PRESSURE SYSTEMS DEVELOP...SOUTH TO SOUTHWEST WINDS WILL BE ON THE INCREASE TUESDAY AND WEDNESDAY. ENOUGH MID-LEVEL MOISTURE COULD MOVE IN BY WEDNESDAY FOR A SLIGHT CHANCE OF SHOWERS OVER THE WHITE MOUNTAINS. && .FGZ WATCHES/WARNINGS/ADVISORIES... 1) WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR AZZ004>017-038>040. 2) HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR AZZ004>007-009>017-039-040. 3) RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR AZ FIRE WX ZONES 105-107-109>114-117-118-137>140. 4) FIRE WEATHER WATCH SUNDAY MORNING THROUGH SUNDAY EVENING FOR AZ FIRE WX ZONES 105-109>114-118-137>140. && PUBLIC.....................MAS/DB AVIATION.FIRE WX...........DM FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, May 28, 3:00 AM MST, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 AM MST SAT MAY 28 2011 AZZ004>018-037>040-291300- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 300 AM MST SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AN UNSEASONABLY STRONG PACIFIC STORM SYSTEM WILL MOVE ACROSS THE SOUTHWEST TODAY THROUGH MONDAY. THE MAIN IMPACT WILL BE STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS. A WIND ADVISORY IS IN EFFECT FOR TODAY FOR SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH. AREAS OF BLOWING DUST ARE LIKELY ESPECIALLY ACROSS EASTERN ARIZONA AND THE INTERSTATE 40 CORRIDOR FROM EAST OF FLAGSTAFF TO THE NEW MEXICO BORDER. IN ADDITION...STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY FOR ELEVATIONS BELOW 6500 FEET AND A RED FLAG WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FOR SUNDAY...A HIGH WIND WATCH REMAINS IN EFFECT FOR SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH OR HIGHER. WINDS THIS STRONG MAY PRODUCE SUBSTANTIAL AREAS OF BLOWING DUST AND REDUCED VISIBILITIES RESULTING IN TEMPORARY CLOSURES OF HIGHWAYS ACROSS EASTERN ARIZONA...INCLUDING INTERSTATE 40 FROM EAST OF FLAGSTAFF TO THE NEW MEXICO BORDER. CRITICAL FIRE WEATHER CONDITIONS COULD DEVELOP AGAIN ON SUNDAY... PRIMARILY FOR ELEVATIONS BELOW 6000 FEET...THUS A FIRE WEATHER WATCH REMAINS IN EFFECT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 2:47 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 28 hr |
| May 28, 3:04 PM MST | High Wind Warning | FGZ | Apache, Coconino, Navajo | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.